| Model Number |
42493E |
| Medical Device Problem Codes |
Component Missing (2306); Free or Unrestricted Flow (2945)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: a complaint of a missing roller clamp was received from the customer.A sample was provided to aid in the investigation of this defect.Through visual inspection, the customer complaint was verified.The roller clamp was not assembled with the set.A device history record review for model 42493e lot number 21029646 was performed.The search showed that a total of 14,403 units in 1 lot number was built on 18feb2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for this defect is an assembly error during the manufacturing of this set.This incident has been added to our database of reported incidents.
Event or Problem Description
It was reported that a grav set 20dp v/nv w/ckv 3ss 104-in had a missing roller clamp before use.The following was reported by the initial reporter: "there's no roller clamp it came missing".